# SDR DALA2025121609158

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 61,812 hours, 31,823 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN PANEL MASK DEPLOYED.   RESECURED COMPARTMENT AT LAV 202 IAW AMM 35-21. (1353632).
